My Fit+ Fitness Festival Recap @harboreast #fitplus #harboreast #zumba #baltimore

Get Out. Work Out. At the 4th Annual Fit+ Outdoor Fitness Festival.

FIT+ is a free festival that brings your workout to the streets of Harbor East. What better way to start a morning than with free fitness instruction from lululemon athletica, Maryland Athletic Club and Under Armour Brand House! 

So I registered via eventbrite and joined my sister and friend last Saturday for a day of fitness and fun . Each session showcased a unique fitness offering – from yoga to boot camp and beyond – perfectly timed so guests can sample multiple disciplines. We all discovered our favorite way to sweat! Take a look at the variety of classes offered :

Schedule:

9AM-9:30AM – THE MAC RUN GROUP

FIT+ kicks off with a run along our beautiful waterfront. Tom Casper and Stephen Penwell from The MAC’s Run Group will be leading an easy 30-minute run to warm everyone up! 

9:40AM-10:10AM – MAC ATTACK

Focus on boot camp-style drills and strength challenges with one of MAC’s top personal trainers, Wayne McFadden. This high-energy session has been a FIT+ favorite year after year!

10:20AM-10:50AM – VINYASA FLOW WITH LULULEMON ATHLETICA

Inspired vinyasa yoga with lululemon athletica – If you’re looking to add a little spice to your typical vinyasa flow, this 30 minute mindful vinyasa yoga practice with Ciara Desmond will leave you feeling strong and open for the summer! Please note this class is BYOM – bring your own mat.  

11:00AM-11:30AM – THE MAC HOSTS ZUMBA

Enjoy this Latin-inspired dance and exercise class that fuses fitness and dance into a fun and exhilarating workout with The MAC’s Tisha Guthrie.

11:40AM-12:10PM – LULULEMON ATHLETICA HOSTS BOOT CAMP

November Project may just be the most social workout you’ve ever experienced. This 30 minute workout combines cardio and body weight exercises with a good amount of what we call “that Recess vibe” (remember when you were 12 and class let out for recess…yeah, that feeling). At November Project we’re all about using community to help us push our limits and having as much fun as possible while doing it. We promise, the workout won’t be easy but you’re going to feel great about it when you’re done. It’s not a boot camp, it’s November Project.

12:20PM-12:50PM – “I WILL” BOXING WITH UNDER ARMOUR BRAND HOUSE

Have fun learning boxing basics with Team USA boxer and 2015 National Champion Franchon Crews. Use your will & skill while bobbing & weaving with an awesome “old school” classic boxing workout.

This was not your average health expo, FIT+ took our exercise routine to the next level with a DJ, health food & drinks from Whole Foods Harbor East, a photo booth, giveaways, and so much more! Proudly supporting the American Heart Association. 

Check out some of my photos from this year’s FIT+ Festival! 

*no more free socks or swag bag but we scored free selfies sticks courtesy of Harbor East !

*w/MAC Zumba Instructor, Tisha Guthrie

Leave a Reply